advertisement
Question
Posted by: Angie | 2009-03-13

Purbac Adult Tablet

Good Day
Please kindly advise whether weight gain is a side effect of the purbac tablet. I have been perscribed this tab for acne but sice starting my course I have gained weight. Is this normal? I have not changed my diet. If it is a side effect, can you advse what antibiotic to take without weight gain as side effect.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Angie

Weight gain is not common with Purbac. How long have you been taking this medication?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: portia | 2015-04-07

I want to know if this purbac it is safe during pregnace. I'm hiv positive. So the doctor prescribe this for me. I'm seven month

Reply to portia
Posted by: Samantha | 2015-03-04

Hi i would love to know wat re Purbac used for

Reply to Samantha

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement